I was using birth control and i stop using them at the end of june i had a period at the beginning of july and also at the end of july in august i spotted for one day and today i had sexual intercourses and lighlty bled afterwards could i be pregnant.?
Given the data you provided (stopped using birth control pills at the end of june, having menstrual periods at the beginning of july and at the end of july, having intercourse on 26 august), the intercourse on 26 august might make you pregnant.
It is common for women who stop taking birth control pills to have irregular menstrual cycles. Therefore, it cannot be determined for sure whether the sexual intercourse was in your fertile days or not. The spotting in august only confirms that your menstrual cycle is irregular. However, even in this condition ovulation and subsequent fertilization might occur.
Therefore you are advised to visit a gynecologist for a physical examination, hormonal laboratory tests, and an ultrasound scan that would most accurately determine whether you are pregnant or not.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.